BibTeX record journals/jfi/ChangKC12

download as .bib file

@article{DBLP:journals/jfi/ChangKC12,
  author    = {Wen{-}Jer Chang and
               Cheung{-}Chieh Ku and
               Chia{-}Hao Chang},
  title     = {{PDC} and Non-PDC fuzzy control with relaxed stability conditions
               for contintuous-time multiplicative noised fuzzy systems},
  journal   = {J. Franklin Institute},
  volume    = {349},
  number    = {8},
  pages     = {2664--2686},
  year      = {2012}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics